# SDR AALA201801089048

- Difficulty date: January 3, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Frames 20-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK CENTER AREA BETWEEN  FRAMES 20 & 24, Y+280.  REPLACED THE SEAT TRACK IAW  DWG 170-67120-473.
